@article{DMGT_2015_35_4_a7,
author = {Hook, Jonelle},
title = {Critical {Graphs} for {R(P\protect\textsubscript{n},} {P\protect\textsubscript{m})} and the {Star-Critical} {Ramsey} {Number} for {Paths}},
journal = {Discussiones Mathematicae. Graph Theory},
pages = {689--701},
year = {2015},
volume = {35},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DMGT_2015_35_4_a7/}
}
Hook, Jonelle. Critical Graphs for R(Pn, Pm) and the Star-Critical Ramsey Number for Paths. Discussiones Mathematicae. Graph Theory, Tome 35 (2015) no. 4, pp. 689-701. http://geodesic.mathdoc.fr/item/DMGT_2015_35_4_a7/
[1] L. Gerencsér and A. Gyárfás, On Ramsey-type problems, Ann. Univ. Sci. Budapest. Eötvös Sect. Math. 10 (1967) 167-170.
[2] J. Hook, The classification of critical graphs and star-critical Ramsey numbers (Ph.D. Thesis, Lehigh University, 2010).
[3] J. Hook and G. Isaak, Star-critical Ramsey numbers, Discrete Appl. Math. 159 (2011) 328-334. doi:10.1016/j.dam.2010.11.007
[4] R.J. Faudree, S.L. Lawrence, T.D. Parsons and R.H. Schelp, Path-cycle Ramsey numbers, Discrete Math. 10 (1974) 269-277. doi:10.1016/0012-365X(74)90122-8
[5] R.J. Faudree and R.H. Schelp, All Ramsey numbers for cycles in graphs, Discrete Math. 8 (1974) 313-329. doi:10.1016/0012-365X(74)90151-4
[6] D.B. West, Introduction to Graph Theory (Second Ed., Prentice Hall, Upper Saddle River, New Jersey, 2000).